# SDR MALA954785

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 2460 · DC Power Distribution System
- Part: Start Relay
- Part number: AJA4N176
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: H, J
- Precautionary procedure: E

## Discrepancy

TYS - FLT 3343 - AFTER ENGINE START IN TYS, THE NR 2 DC GENERATOR WOULD NOT COME ON-LINE AND THE 'DC BUS' LIGHT ILLUMINATED.  THE CREW IMMEDIATELY SHUT DOWN THE NR 2 ENGINE.  MAINTENANCE PERSONNEL REPLACED THE NR 2 START CONTACTOR RELAY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
